# SDR DALA2022053103797

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 79,522 hours, 10,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 FOUND ROW 30/31AB EMERGENCY SEAT ROW LIGHTS INOP. CORRECTIVE ACTION: FOUND 32AB SEAT ROW CONNECTOR DAMAGED, REPAIRED CONNECTOR. (8588597)
